Do You think this is GOUT?
I have developed HB and went on a mild diuretic PMS-Hydrochlorothiazide 12.5 mg, for a week when I noticed I was having pain in foot that was causing me to limp, I stopped taking the water pill as I had a dull headache too but as the week went on my foot was getting worse and worse. My foot turned red and painful at the middle toe joint and then my whole foot swelled up. If I stayed off of it the pain was bearable. I went to the doc and he couldn't see anything in the X ray but gave me a Prescription for Novo-Methacin 50 mgs ( a powerful anti- inflammatory) to take 3 times a day and I could stop it when ever the pain went away Pain still hasn't left and in fact the flare ups I get are worse at the end of the day
It was the pharmacist who asked me if I knew how to prevent the gout from coming back as this medicine tended to be given as a gout treatment and I kinda looked shocked because the doc hadn't used that word but it does appear that I have the typical symptoms. What do you think?
Last edited by Administrator; 11-18-2013 at 07:21 AM.